# SDR AALA202209080644

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777
- Aircraft serial: 30003
- Aircraft time: 86,641 hours, 10,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT INOPERATIVE ON CEILING PANEL 17D DURING PERIODIC SERVICE CHECK. RELAMPED NO FIX. REMOVED AND REPLACED M33400 POWER SUPPLY ON DOOR 3L IN ACCORDANCE WITH AMM 33-51-06.
